# SDR CALA0200338

- Difficulty date: June 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 52,768 hours, 24,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL COMPARTMENT BELTFRAME WEB CRACKED AT STA 1463 L18R AND L18L. BOTH CRACKS WERE 2" LONG. THE CRACKS WERE STOP DRILLED AND DOUBLERS WERE INSTALLED IAW SRM 53-01, FIGURE 2.
